รศ. ดร.นราวดี ภูดลสิทธิพัฒน์

Assoc. Prof. Dr.Narawadee Phudolsitthiphat

อาจารย์


Room

MB2223

Telephone

053-943326 # 159

Email

Website

Education Background


ปร.ด. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, 2557
วท.บ. (คณิตศาสตร์), มหาวิทยาลัยเชียงใหม่, 2552

Research Area


 .

Research Field


- Analysis
- Fixed Point



ผลงานตีพิมพ์


scopus Online , Offline (html) งานวิจัยอื่นๆ   งานวิจัย cmumis


Featured Publications


1.) Suparatulatorn R., Khemphet A., Charoensawan P., Suantai S., Phudolsitthiphat N., Generalized self-adaptive algorithm for solving split common fixed point problem and its application to image restoration problem, International Journal of Computer Mathematics, 97, (2020),1431-1443.

2.) Khemphet A., Chanthorn P., Phudolsitthiphat N., Common Best Proximity Coincidence Point Theorem for Dominating Proximal Generalized Geraghty in Complete Metric Spaces, Journal of Function Spaces, 2020, (2020),9620254.

3.) Ansari A.H., Khemphet A., Phudolsitthiphat N., Wiriyapongsanon A., Upper class of type I on coupled coincidence point results for some contractions in partially ordered JS-metric spaces, Advances in Difference Equations, 2019, (2019),499.

4.) Suparatulatorn R., Suantai S., Phudolsitthiphat N., Reckoning solution of split common fixed point problems by using inertial self-adaptive algorithms, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 113, (2019),3101-3114.

5.) Phudolsitthiphat N., Khemphet A., Coincidence point theorems for geraghty’s type contraction in generalized metric spaces endowed with a directed graph, Thai Journal of Mathematics, 17, (2019),288-303.

6.) Phudolsitthiphat N., Charoensawan P., Common fixed point results for three maps one of which is multivalued in G-metric spaces, Thai Journal of Mathematics, 16, (2018),455-469.

7.) Wiriyapongsanon A., Phudolsitthiphat N., Coincidence point theorems for geraghty-type contraction mappings in generalized metric spaces, Thai Journal of Mathematics, 2018, (2018),145-158.

8.) Phudolsitthiphat N., Wiriyapongsanon A., Coupled coincidence point results in partially ordered JS-metric spaces, Novi Sad Journal of Mathematics, 47, (2017),173-185.

Other Information









ติดต่อภาควิชา
ภาควิชาคณิตศาสตร์ คณะวิทยาศาสตร์ มหาวิทยาลัยเชียงใหม่
239 ถ.ห้วยแก้ว ต.สุเทพ อ.เมือง จ.เชียงใหม่ 50200
โทร. 053-943326 - 9
โทรสาร. 053-892280